Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 110, NWS Goodland, KS

June 28, 2012Rawlins County, Kansas; Dundy County, Hitchcock County, Nebraska

NWS Goodland, KS issued this severe thunderstorm warning at Jun 28, 2012, 9:37 PM CDT for Rawlins County, Kansas; Dundy County, Hitchcock County, Nebraska. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2012, 9:37 PM CDT (02:37 UTC)
Expired
Jun 28, 2012, 10:15 PM CDT
In force
38 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Rawlins County, KS, Dundy County, NE, Hitchcock County, NE

The radar

The Goodland radar (KGLD), 74 km from the middle of the area, began a volume at 02:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 10:10 PM CDTHAIL 14 Sw Trenton, NESPOTTER ON HIGHWAY 25 TWO MILES SOUTH OF SWANSON RESERVOIR. ALSO HAD WINDS IN EXCESS OF 50 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.6 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2012-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1037 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2012-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1037 J/kg
Mixed-layer CIN
-216 J/kg
Mixed-layer LCL
2810 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

125 
WUUS53 KGLD 290237
SVRGLD
KSC153-NEC057-087-290315-
/O.NEW.KGLD.SV.W.0110.120629T0237Z-120629T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
937 PM CDT THU JUN 28 2012

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  RAWLINS COUNTY IN NORTHWEST KANSAS...
  SOUTHEASTERN DUNDY COUNTY IN SOUTHWEST NEBRASKA...
  SOUTHWESTERN HITCHCOCK COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 1015 PM CDT/915 PM MDT/

* AT 833 PM MDT/933 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
  INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF
  DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
  STORMS WERE LOCATED ALONG A LINE EXTENDING FROM BENKELMAN TO 11
  MILES NORTH OF BEARDSLEY TO 8 MILES SOUTH OF BEARDSLEY...AND WAS
  MOVING EAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BLAKEMAN...MAX...ATWOOD...LUDELL AND STRATTON NE.

THIS INCLUDES HIGHWAY 34 BETWEEN MILE MARKERS 22 AND 56.

THIS INCLUDES HIGHWAY 36 IN KANSAS BETWEEN MILE MARKERS 35 AND 62.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4001 10088 3963 10084 3962 10138 3979 10141
      4000 10141 4000 10159 4011 10185 4020 10174
      4022 10115
TIME...MOT...LOC 0237Z 270DEG 14KT 4008 10157 3996 10129
          3970 10119
WIND...HAIL 60MPH 1.25IN
$$

LUNDQUIST
2 follow-up statements
578 
WWUS53 KGLD 290253
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
853 PM MDT THU JUN 28 2012

KSC153-NEC057-087-290315-
/O.CON.KGLD.SV.W.0110.000000T0000Z-120629T0315Z/
RAWLINS KS-DUNDY NE-HITCHCOCK NE-
953 PM CDT THU JUN 28 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
HITCHCOCK...SOUTHEASTERN DUNDY AND RAWLINS COUNTIES UNTIL 1015 PM
CDT/915 PM MDT/...

AT 847 PM MDT/947 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF
DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM MAX TO 10 MILES NORTH
OF BLAKEMAN TO 7 MILES SOUTH OF BEARDSLEY...AND WAS MOVING NORTHEAST
AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  STRATTON NE...BLAKEMAN...ATWOOD AND LUDELL.

THIS INCLUDES HIGHWAY 34 BETWEEN MILE MARKERS 26 AND 56.

THIS INCLUDES HIGHWAY 36 IN KANSAS BETWEEN MILE MARKERS 35 AND 62.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4022 10115 4001 10088 3963 10084 3962 10138
      3979 10141 4000 10141 4000 10159 4020 10167
TIME...MOT...LOC 0252Z 218DEG 19KT 4016 10138 3998 10112
          3974 10123
WIND...HAIL 60MPH 1.25IN
$$

LUNDQUIST
144 
WWUS53 KGLD 290306
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
906 PM MDT THU JUN 28 2012

KSC153-NEC057-087-290315-
/O.CON.KGLD.SV.W.0110.000000T0000Z-120629T0315Z/
RAWLINS KS-DUNDY NE-HITCHCOCK NE-
1006 PM CDT THU JUN 28 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
HITCHCOCK...SOUTHEASTERN DUNDY AND NORTHERN RAWLINS COUNTIES UNTIL
1015 PM CDT/915 PM MDT/...

AT 901 PM MDT/1001 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF
DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF
STRATTON NE TO 11 MILES SOUTH OF TRENTON TO BEARDSLEY...AND WAS
MOVING NORTHEAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  BLAKEMAN AND LUDELL.

THIS INCLUDES HIGHWAY 34 BETWEEN MILE MARKERS 34 AND 56.

THIS INCLUDES HIGHWAY 36 IN KANSAS BETWEEN MILE MARKERS 35 AND 52.

A NEW WARNING HAS JUST BEEN ISSUED FOR THIS LINE OF STORMS...PLEASE 
REFER TO THIS FOR FURTHER INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4001 10144 4020 10158 4022 10115 4001 10088
      3987 10086 3974 10140 3979 10141 4000 10141
TIME...MOT...LOC 0305Z 218DEG 19KT 4021 10132 4003 10106
          3979 10118
WIND...HAIL 60MPH 1.25IN
$$

LUNDQUIST

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 7:07 PM CDT, 2 hours 30 minutes earlier.

Area forecast discussion, Jun 28, 7:07 PM CDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
607 PM MDT THU JUN 28 2012

.UPDATE...
ISSUED AT 554 PM MDT THU JUN 28 2012

ISSUED AN UPDATE TO FILL IN THE SOUTHERN PORTION OF THE FORECAST
AREA WITH ISOLATED THUNDERSTORMS. FRONT IS IN THAT AREA AND
CURRENT RADAR TRENDS SHOW INCREASING DEVELOPMENT. LATEST RUC/NAM
AGREE WITH THAT TREND. ALSO DUE TO MID AND HIGH LEVEL CLOUD COVER
FROM THUNDERSTORMS TO OUR WEST...CLOUD COVER IS MORE THAN WHAT WAS
IN THE GRIDS. SO INCREASED CLOUD COVER THIS EVENING.
OTHERWISE...JUST ADJUSTED HOURLY GRIDS BASED ON LATEST TRENDS.

&&

.SHORT TERM...(THIS AFTERNOON THROUGH FRIDAY EVENING)
ISSUED AT 1102 AM MDT THU JUN 28 2012

HEAT WARNING REMAINS IN EFFECT.

TEMPERATURES ARE COOLER THAN YESTERDAY...ALTHOUGH STILL
HOT...NORTH OF A NEARLY STATIONARY FRONTAL BOUNDARY DRAPED
ACROSS THE FORECAST AREA TODAY WITH CONTINUED VERY HOT
TEMPERATURES SOUTH OF THE FRONT. EXPECT ISOLATED THUNDERSTORMS TO
DEVELOP OVER THE HIGHER TERRAIN OF THE ROCKIES IN THE ELEVATED
MOISTURE PLUME THAT EXTENDS FROM THE SOUTHWEST U.S. AND IS
CIRCULATING AROUND THE LARGE HIGH PRESSURE AREA OVER THE SOUTHERN
PLAINS. EXPECT ANY THUNDERSTORMS TO DIMINISH BY LATE EVENING WITH
VERY HOT TEMPERATURES AND ANOTHER ROUND OF ISOLATED TO SCATTERED
THUNDERSTORMS ARE EXPECTED LATE FRIDAY AFTERNOON AND EVENING.

.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 252 PM MDT THU JUN 28 2012

A WEAK SHORTWAVE TROUGH WILL CREST THE TOP OF THE RIDGE ON
SATURDAY. COULD PROVIDE ENOUGH FORCING FOR ASCENT TO GENERATE
AFTERNOON/EVENING SHOWERS AND THUNDERSTORMS OF AN ISOLATED TO
SCATTERED NATURE. INVERTED-V SOUNDINGS INDICATIVE OF STRONG WIND
GUST POTENTIAL WILL PRESENT THE GREATEST THREAT WITH ANY STORM
WHICH DOES DEVELOP.

DESPITE THE POTENTIAL FOR CONVECTION AND ASSOCIATED CLOUD
COVER...TEMPERATURES ON SATURDAY WILL ONCE AGAIN EXCEED THE
CENTURY MARK. IN FACT...100+ DEGREE TEMPS SHOULD CONTINUE THROUGH
THE END OF THE FORECAST PERIOD AT MOST LOCATIONS. ISOLATED
CONVECTION WILL BE POSSIBLE MOST AFTERNOONS ACROSS FAR WESTERN
PORTIONS OF THE FORECAST AREA BUT NOT SEEING A STRONG SIGNAL THAT
THESE STORMS WILL PUSH VERY FAR INTO THE REGION.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 554 PM MDT THU JUN 28 2012

MAIN CONCERN IS WHERE THUNDERSTORMS WILL BE. THUNDERSTORMS ARE
DEVELOPING AND INCREASING ALONG FRONT DRAPED ACROSS THE SOUTHERN
PORTION OF THE AREA AND OVER EASTERN COLORADO. THE BEST CHANCE
EARLY ON WILL BE AT KGLD AND THEN AT KMCK AS THE EVENING
PROGRESSES. STORMS ARE VERY HIGH BASED WITH LITTLE RAINFALL AND
VISIBILITY RESTRICTION EXPECTED. THEY WILL ALSO CAUSE GUSTY AND
ERRATIC WINDS. OTHERWISE...WINDS WILL BE LIGHT AND VARIABLE AWAY
FROM STORMS.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...HEAT ADVISORY UNTIL 9 PM CDT FRIDAY FOR KSZ002-003-014-015-028-
     029-042.

     EXCESSIVE HEAT WARNING UNTIL 9 PM CDT FRIDAY FOR KSZ004-016.

CO...NONE.
NE...HEAT ADVISORY UNTIL 9 PM CDT FRIDAY FOR NEZ080-081.

&&

UPDATE...BULLER
SHORT TERM...LOCKHART
LONG TERM...FOLTZ
AVIATION...BULLER
Hazardous weather outlook, Jun 28, 12:01 PM CDT, 9 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1101 AM MDT THU JUN 28 2012

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-291645-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1101 AM MDT THU JUN 28 2012 /1201 PM CDT THU JUN 28 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

VERY HOT TEMPERATURES WILL CONTINUE TODAY WITH AFTERNOON
TEMPERATURES RISING INTO THE UPPER 90S TO AROUND 110 DEGREES.
ISOLATED THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND
EVENING....BRINGING THE THREAT FOR DAMAGING WIND GUSTS. WITH THE
CURRENT FIRE DANGER...LIGHTNING WITH THESE STORMS WILL BRING THE
POTENTIAL FOR FIRES EVEN THOUGH RAINFALL IS EXPECTED TO ACCOMPANY
THE STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

HIGH TEMPERATURES WILL MEET OR EXCEED 100 DEGREES ACROSS MUCH OF
THE AREA THROUGH THE COMING WEEK.

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH
AFTERNOON AND EVENING THROUGH SATURDAY. DAMAGING WIND GUSTS AND
POTENTIAL FOR LIGHTNING CAUSED FIRES WILL BE THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON OR TONIGHT.

In the hours before

Special weather statement, Jun 28, 8:25 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
725 PM MDT THU JUN 28 2012

COZ090-290145-
YUMA COUNTY-
725 PM MDT THU JUN 28 2012

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR YUMA COUNTY IN NORTHEAST COLORADO...

AT 723 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF CLARKVILLE...MOVING
NORTHEAST AT 10 MPH.

PENNY TO NICKEL SIZE HAIL...HEAVY RAINFALL...AND WINDS TO 50 MPH ARE
EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 4043 10207 4013 10244 4032 10273 4044 10259
      4045 10212
TIME...MOT...LOC 0125Z 221DEG 10KT 4032 10253

LUNDQUIST
Local storm report, Jun 28, 8:26 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
726 PM MDT THU JUN 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND GST     9 NE GOODLAND           39.44N 101.59W
06/28/2012  M60 MPH          SHERMAN            KS   TRAINED SPOTTER

            WINDS WERE CAUSING BLOWING DUST AND REDUCING VISIBILITY
            TO LESS THAN A HALF MILE.

&&

MBULLER
Special weather statement, Jun 28, 8:47 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
747 PM MDT THU JUN 28 2012

COZ090-NEZ079-290210-
DUNDY-YUMA COUNTY-
747 PM MDT THU JUN 28 2012

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR YUMA COUNTY IN NORTHEAST COLORADO AND DUNDY
COUNTY IN SOUTHWEST NEBRASKA...

AT 742 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WAUNETA...MOVING NORTHEAST AT 30 MPH.

PENNY TO NICKEL SIZE HAIL...HEAVY RAINFALL...AND WINDS TO 55 MPH ARE
EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 4035 10204 4035 10182 4008 10238 4036 10267
      4044 10259 4045 10205
TIME...MOT...LOC 0147Z 241DEG 24KT 4035 10219

LUNDQUIST
Local storm report, Jun 28, 8:54 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
754 PM MDT THU JUN 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 PM     TSTM WND GST     12 NNE GOODLAND         39.51N 101.62W
06/28/2012  M54.00 MPH       SHERMAN            KS   NWS EMPLOYEE

&&

MBULLER
Special weather statement, Jun 28, 8:58 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
758 PM MDT THU JUN 28 2012

COZ091-KSZ001-013-014-027-290220-
CHEYENNE-KIT CARSON COUNTY-SHERMAN-THOMAS-WALLACE-
758 PM MDT THU JUN 28 2012

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR KIT CARSON COUNTY IN EAST CENTRAL
COLORADO...THOMAS...SHERMAN AND...CHEYENNE COUNTIES IN NORTHWEST
KANSAS AND WALLACE COUNTY IN WEST CENTRAL KANSAS...

AT 756 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHEAST OF
HALE TO 11 MILES SOUTH OF EDSON...MOVING NORTH AT 45 MPH.

WINDS OF 45 TO 55 MPH ARE EXPECTED WITH THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 3962 10141 3957 10141 3957 10128 3955 10123
      3913 10141 3913 10148 3903 10148 3917 10222
      3957 10211 3958 10205 3984 10204
TIME...MOT...LOC 0157Z 192DEG 38KT 3956 10202 3919 10151

LUNDQUIST
Special weather statement, Jun 28, 9:20 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
820 PM MDT THU JUN 28 2012

COZ091-KSZ001-002-013-014-290245-
CHEYENNE-KIT CARSON COUNTY-RAWLINS-SHERMAN-THOMAS-
820 PM MDT THU JUN 28 2012

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR KIT CARSON COUNTY IN EAST CENTRAL
COLORADO...THOMAS...SHERMAN...RAWLINS AND CHEYENNE COUNTIES IN
NORTHWEST KANSAS.

AT 814 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES WEST OF ST.
FRANCIS TO 5 MILES SOUTHWEST OF BREWSTER...MOVING NORTH AT 35 MPH.

WINDS TO 50 MPH ARE EXPECTED WITH THESE STORMS.

&&

LAT...LON 3957 10119 3913 10139 3930 10220 3958 10209
      3958 10205 3967 10205 3991 10195
TIME...MOT...LOC 0219Z 199DEG 29KT 3984 10193 3934 10141

LUNDQUIST

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 7:51 PM CDTSpecial Weather StatementGLDSherman24 min
Jun 28, 8:21 PM CDTSevere Thunderstorm WarningGLDCheyenne, Sherman39 min
Jun 28, 8:58 PM CDTSpecial Weather StatementGLDSherman22 min
Jun 28, 9:20 PM CDTSpecial Weather StatementGLDCheyenne, Sherman25 min
Jun 28, 9:59 PM CDTSpecial Weather StatementGLDSheridan21 min
Jun 28, 10:03 PM CDTSevere Thunderstorm WarningGLDDecatur, Rawlins42 min
Jun 28, 10:21 PM CDTSevere Thunderstorm WarningGLDDecatur39 min
Jun 28, 10:38 PM CDTSpecial Weather StatementGLDDecatur17 min
Jun 28, 7:37 PM CDTSpecial Weather StatementGLDDundy8 min
Jun 28, 8:06 PM CDTSpecial Weather StatementGLDDundy9 min
Jun 28, 8:15 PM CDTSevere Thunderstorm WarningGLDDundy45 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2012Severe Thunderstorm Warnings in Kansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.